# SDR HEEA076947

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,111 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Powerpack
- Part number: 7665009803106
- Part serial: 636
- Condition: Cracked
- Location: Servo System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER PACK HOUSING CRACKED AT DRAIN FITTING. PENDING VENDOR REPAIR.
